# SDR JBXA000287

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N586
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 3,801 hours, 3,336 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C DEPARTED RDU ENROUTE FOR ATL, ON CLIMBOUT CREW RECEIVED A PAX DOOR OUTER HANDLE CAUTION MESSAGE.  A/C RETURNED TO RDU.  MAINTENANCE INSPECTED DOOR FOR ANY DEFECTS.  MAINTENANCE THEN CLEANED AND LUBRICATED PAX DOOR INNER HANDLE AND PERFORMED OPERATIONAL TEST OF PAX DOOR IAW CL-65 AMM 52-70-04.  NO FAULT NOTED AT THIS TIME.  A/C THEN DEPARTED RDU FOR ATL WITH NO FURTHER PROBLEMS.
